# SDR K11A2015070972202

- Difficulty date: June 4, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 58,692 hours, 37,527 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM CHORD CORROSION, RT SIDE OF WALKWAY.
